# SDR DALA2016122610086

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,255 hours, 47,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WITH ENGINE AND WING ANTI-ICE ON, F/A REPORTED BOTH AFT SMOKE DETECTORS ACTIVATED. F/A REPORTED SHE SMELLED A BURNING ODOR JUST BEFORE SMOKE DETECTOR ACTIVATED. FIRST OFFICER  ALSO NOTED  BURNING ODOR  FROM HIS VENT . SELECTED WING ANTI -ICE OFF  AND  SMOKE DETECTOR WENT SILENT AFTER ABOUT 2 MINS. APU INLET CONTAMINATION SUSPECTED. NO OTHER TROUBLE FOUND. CLEANED APU INLET AND PERFORMED DUCT BURN.
